Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 29, Number 2

Boundary rigidity with partial data
Plamen Stefanov, Gunther Uhlmann and Andras Vasy.
J. Amer. Math. Soc. 29 (2016), 299-332
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Topology of quadrature domains
Seung-Yeop Lee and Nikolai G. Makarov.
J. Amer. Math. Soc. 29 (2016), 333-369
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
A restriction estimate using polynomial partitioning
Larry Guth.
J. Amer. Math. Soc. 29 (2016), 371-413
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Dynamical degrees of birational transformations of projective surfaces
Jérémy Blanc and Serge Cantat.
J. Amer. Math. Soc. 29 (2016), 415-471
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
A proof of the Howe duality conjecture
Wee Teck Gan and Shuichiro Takeda.
J. Amer. Math. Soc. 29 (2016), 473-493
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Topology and dynamics of laminations in surfaces of general type
Bertrand Deroin and Christophe Dupont.
J. Amer. Math. Soc. 29 (2016), 495-535
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
The partial $C^{0}$-estimate along the continuity method
Gábor Székelyhidi.
J. Amer. Math. Soc. 29 (2016), 537-560
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Min-max theory and the energy of links
Ian Agol, Fernando C. Marques and André Neves.
J. Amer. Math. Soc. 29 (2016), 561-578
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
A determinacy approach to Borel combinatorics
Andrew S. Marks.
J. Amer. Math. Soc. 29 (2016), 579-600
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content